# SDR WX0A2016040173116

- Difficulty date: March 28, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N871GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53296
- Aircraft time: 47,071 hours, 40,044 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 9650449002
- Part serial: 2645
- Condition: Faulty
- Location: Stall Warning
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STALL IND FAILURE ON OAP SEVERAL TIMES IN FLIGHT.  STALL SYS 2 WOULDN’T TEST, WENT OUT IN APPROX 1 MINUTE EACH TIME.  R & R STALL WARNING COMPUTERS 1 & 2.  OPERATIONS HECK GOOD IAW AMM 34-19-02.
